# SDR SWAA2019112039013

- Difficulty date: November 15, 2019
- Submitted: November 20, 2019
- Operation: Air carrier
- Aircraft: N7865A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30647
- Aircraft time: 49,228 hours, 32,852 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Part number: BACN10JZ3A2CDMU
- Condition: Broken
- Location: Bs 727d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BROKEN BODY FAIRING NUT PLATE BROKEN AT BS. 727D+3, RBL 11. / R&R NUT PLATE IAW SRM AND DWG.
